A theorem of Yu. A. Aminov

Yu D. Burago

Research output: Contribution to journalArticlepeer-review


We give a simple proof of a somewhat stronger theorem of Yu. A. Aminov concerning a lower estimate of the diameter of a surface immersed in R, this estimate being a function of the mean curvature of the surface and of its Ricci curvature.

Original languageEnglish (US)
Pages (from-to)435-437
Number of pages3
JournalJournal of Soviet Mathematics
Issue number3
StatePublished - Sep 1978

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'A theorem of Yu. A. Aminov'. Together they form a unique fingerprint.

Cite this